Volume 55, Number 2
Previous Issue Next Issue

Yuqin Liu & Xing Fu

10.4208/jms.v55n2.22.01

J. Math. Study, 55 (2022), pp. 109-123.

Preview Purchase PDF 1399 23058 Abstract

Meiqi Yan & Hailou Yao

10.4208/jms.v55n2.22.02

J. Math. Study, 55 (2022), pp. 124-138.

Preview Purchase PDF 1617 24209 Abstract

Christophe Chesneau, Hassan S. Bakouch & Tassaddaq Hussain

10.4208/jms.v55n2.22.03

J. Math. Study, 55 (2022), pp. 139-157.

Preview Purchase PDF 1425 23173 Abstract

Wei Xiao, Yong He, Xiaoying Lu & Xiangxiang Deng

10.4208/jms.v55n2.22.04

J. Math. Study, 55 (2022), pp. 158-179.

Preview Purchase PDF 1394 23014 Abstract

Guiding Gu, Wang Li & Ren-Cang Li

10.4208/jms.v55n2.22.05

J. Math. Study, 55 (2022), pp. 180-194.

Preview Purchase PDF 1403 22400 Abstract

Xueling Wang & Li Yin

10.4208/jms.v55n2.22.06

J. Math. Study, 55 (2022), pp. 195-205.

Preview Purchase PDF 1311 22250 Abstract

Jing Song, Shu Chen & Zhongzhi Wang

10.4208/jms.v55n2.22.07

J. Math. Study, 55 (2022), pp. 206-215.

Preview Purchase PDF 1333 22018 Abstract

Yexuan Li & Hailou Yao

10.4208/jms.v55n2.22.08

J. Math. Study, 55 (2022), pp. 216-228.

Preview Purchase PDF 1354 22149 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard